AFT

AFT Ibuprofen Soft Gel Capsules 200mg 100s

SKU: 20034858

In-store pricing may vary by store.

Read More
$17.99
4 x $4.50 with
Available for Purchase In-Store Only

Delivery_Stamp_1d12b3a0-3503-4eb2-8782-7011e0d86c35 Delivery_Stamp_1d12b3a0-3503-4eb2-8782-7011e0d86c35

You will earn 18 Living Rewards points per item with this purchase Login or Sign Up

Sorry, this item is currently out of stock
Secure and trusted checkout with
payment badge payment badge payment badge payment badge payment badge payment badge
Sorry, this item is not available for purchase
  • Always read the label. Use only as directed. If symptoms persist see your Doctor/Healthcare professional.

    Supplier: AFT Pharmaceuticals Ltd



    Ibuprofen Soft Gel Caps provide effective temporary relief of pain and inflammation from; Back pain, Sinus pain, Headache, Arthritic pain, Muscular aches/pains, Colds & Flu symptoms, Dental pain, Period pain & also reduces fever.


  • People with Back pain, Sinus pain, Headache, Arthritic pain, Muscular aches/pains, Colds & Flu symptoms, Dental pain, Period pain & also reduces fever.

  • Each capsule contains Ibuprofen 200 mg

  • This product has a purchase limit of 0. If the limit is 0, there is no restriction on the quantity you can purchase.

Care & Advice Health Hub
Our new Care & Advice Health Hub offers a wide range of essential services, from general health checks to specialised consultations.
DM6_HPbanner_670x800_090e1bf4-b67a-4689-a3ff-cdec92995318
Dont miss these bargains!
Check out our latest catalogue!
06410_-_Flu_campaign_-_Web_Life_3x1_specials_card_880x880_f3018824-2b68-472b-b7de-d874adbd8acd
Protect against the Flu this season!
Choose from three different Flu Vaccinations in 2025.